# SDR SWAA2021122750138

- Difficulty date: December 3, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACKED ATTACH ANGLE AT MID PASSENGER CABIN BS693 LBL1 WL203. ; / [01] REMOVED CRACKED ANGLE AT BS 693 RBL 24 WL 203 PER REF SRM 51-40-02; [02] CORRECTION ENTRY 1 : LBL1; [03] FORMED A MID PASSENGER CABIN REPLACEMENT ANGLE BS 691 LBL 1 WL 203 ; FROM 7075-T0 ; 0.050' ; LOT# 1457313-101  IAW DWG # 273A9112 ; SENT TO O.S.S FOR HEAT TREAT TO T73; [04] VERIFIED CORRECTIVE ACTION 3; [05] RECIVED FROM OSS; LOCATED; DRILLED AND TRIMED ANGLE ITEM #HFAB53-BR-012 PO # 848547/1 AT MID PASSENGER CABIN BS 693 LBL 1 WL 203 PER SRM 51-40-05 AND DWG 273A9112; APPLIED CHEMICAL CONVERTION COATING ANGLE PER AMM 51-21-41-370-802 OK TO PRIME; [06] VERIFIED NEW ANGLE DRILLED UP AND TRIMMED PER SRM 51-40-05 AND DWG 273A9112. VERIFIED CHEMICAL CONVERSION COATING APPLIED TO ANGLE PER AMM 51-21-41-370-802. OKAY TO PRIME GIVEN.; [07] PRIMED NEW ANGLE AT BS 691 LBL1 WL 203 IAW SOPM 20-41-02.  OK TO INSTALL; [08] VERIFIED CORRECTIVE ACTION 7. OKAY TO INSTALL; [09] INSTALLED NEW ANGLE AT MID PASSENGER CABIN BS 693 LBL1 WL 203 IAW SRM 51-40-02-0G-0 AND DWG 273A9110 ID:0006; REV:A; [10] CORRECTED MEASUREMENTS; [11] VERIFIED CORRECTIVE ACTION 9; [12] VERIFIED JOB COMPLETE
